Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Developed face allergy. On selomax 50, Have rashes on face, swollen face and neck. Is it drug allergy?

iam travelling in USA,56/male. I ve developed face allergy since a day. iam currently on selomax 50 -BD and covance BD.since 6 mnths.my face has rashes .n there is swelling on the face n neck n also gng to he jaws.i ve stoppd my covance only for the last 18 hrs.n iam on claritin and benadryl .bt the allergy seems to reduce n come bk.is it drug allergy or any other allergy?wat should i do?my diastolic is shooting to 100.does this require admission?help
Asked On : Tue, 26 Jun 2012
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Allergist and Immunologist 's  Response
THIS IS DEFINATELY DRUG ALLERGY
YOU HAVE TO GET THE SALTS CHANGED TO OTHER ONES BY CONSULTING YOUR DOCTOR
FOR ALLERGY YOU ARE TAKING RIGHT MEDICINES
YOU CAN ALSO APPLY CALAMINE ON EFFECTED PARTS AND TENOVATE OINTMENT AS LOCAL APPLICATION
Answered: Tue, 26 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor